# SDR A6WA201140723

- Difficulty date: July 1, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,369 hours, 17,554 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Bracket
- Part number: 601R3521017
- Condition: Cracked
- Location: Aft Eng Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LINE ON ACTUATOR ATTACH BRACKETS ARE CRACKED.  REMOVED UNSERVICEABLE ATTACH BRACKET, LOCATED AND DRILLED AND INSTALLED IAW SRM 51-42-06 AND 51-40-11.
